caret icon Back to all discussions

Stopping use of migraine prevention medications?

I want to know,is it usual that after quit using drugs for prevention migraine, now its getting worse and worse?

  1. Hi masoumeh,

    Thank you for your question. Yes, that makes sense. Migraine prevention medications prevent (or reduces) migraine attacks. When we stop these, it's not uncommon for our migraine attacks to get worse.

    Best of luck,
    Nancy

    1. Hi Nancy, thanks for your attention. But I meaned that for example I have attacks 2times in a month, in last year. Then I see a doctor and use medicine. And I was so good with any pain for 2 month. After 6 month I stopped using these drugs with suggestion of my doctore.now I have attacks 2 time's a week. I wanted to know is it common?
      And I don't want to use drugs anymore. Because I'm sure that my headaches are getting worse

      or create an account to reply.